# SDR DHL2002750002

- Difficulty date: March 26, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WIPER INOP.  REMOVED LEFT WIPER ARM AND WIPER MOTOR.  REPLACED LT WIPER MOTOR IAW BMM 30-42-11.  OPS AND RIG CHECKS GOOD.
